# SDR ASAA2018092426287

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,158 hours, 599 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN IN GATE MAINT STATUS ENG 2 ANTI ICE ON LOWER ECAM. GROUNDED - YES. DEFERRED
